# SDR AALA202201068693

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737*
- Aircraft serial: 31185
- Aircraft time: 24,332 hours, 9,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO ARM R1 SLIDE. IT IS STUCK IN STOWED POSITION. FOUND GIRT STOWED INCORRECTLY. FREED STUCK GIRT BAR, NO DEFECTS NOTED.
